Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Warfarin for her post-stroke medication, kindly suggest

my mother's urinalysis' result are as follows: 20-30 RBC(/hpf), 1-2 WBC(/hpf), few epith cells, few mucus thread, albumin trace, 6.0 reaction, negative glucose , 1.025 spe.gravity, slightly hazy transparency, yellow color what does this mean? she's taking warfarin for her post-stroke medication.
Asked On : Mon, 11 Oct 2010
Answers:  2 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Your mother passing blood in the urine.
It may be due to taking some blood thinner medicines for post stroke .
Consult your treating doctor and seek advice.
Ok and bye.
Answered: Sun, 28 Aug 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
this condition may be due to overdose of warfarin
go for some tests like INR/PTT,CT, BT ,platelet count
if all inr is increased or any test found abnormal then consult your doctor about it.
also check the INR every month when you are on warfarin
take care
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor